# SDR FDEA201203221063

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 69,000 hours, 14,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB7394502
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION,  FOUND RT INBD FLAP FAIRING DAMAGED. FURTHER INSPECTION INDICATED INBD FLAP ACTUATOR TORN OUT OF FLAP TRACK, WITH FLAPS DOWN INBD FLAP ACTUATOR IS STILL RETRACTED.  EXTENSIVE DAMAGE TO FLAP ACTUATOR SUPPORT FITTING.  R & R THE ANB7393-506 INBD FLAP STRUCT ASSY, ANB7252-502 FITTING, ANB7231-24 SUPPORT INSTL-INBD FLAP STRUCT ASSY, 70741-5 FLAP ACTUATOR  IAW EA 8-5340-160080.  WORKED WITH N/R'S NR 02, NR 34, AND NR 36 FOR REPAIRS.
